# SDR FDEA202508211521

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43543
- Aircraft time: 21,066 hours, 8,186 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: 7586631
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R HYD QTY INDICATES 0.00RF ON THE STATUS PAGE.  INSTALLED TEMPORARY PLUG-IN PLACE OF THE  BROKEN DIFFERENTIAL PRESSURE INDICATOR.  EA H-2902-T0384643 A P1 . COMPLIED  C/7438951   EA H-2902-T0384643.  CORRECTED OIL TO REFLECT LATEST E.A.  H-2902-T0384643 REV A.   REMOVED THE TEMPORARY PLUG AND INSTALLED DIFFERENTIAL PRESSURE INDICATOR FOR THE PRESSURE FILTER ON THE R HYD SYSTEM FILTER MODULE.REF E.A.H-2902-T0384643 A P2. SYSTEM TEST NORMAL.NO LEAK FOUND. ACFT OK FOR SVC.
